# SDR R61A201902180246

- Difficulty date: February 18, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RT WING SLAT TRACK NR 5 UPPER SKIN CUTOUT CRACKED. MX REMOVED CRACKED SKIN ON LH WING ABOVE NR 5 SLAT TRACK IAW SRM 57-49-01. FOR DETAILES OF WORKED PERFORMED SEE NRC #5000-0005. AC REMAINS IN YRQ FOR COMPLETION.
